Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » later than normal withdrawal bleed

 - UBBFriend: Email this page to someone!    
Author Topic: later than normal withdrawal bleed
hockeylover987654321
Activist
Member # 29461

Icon 1 posted      Profile for hockeylover987654321     Send New Private Message       Edit/Delete Post 
Hi there,
I don't think this is anything to majorly stress about yet.. but I think I am more interested in some piece of mind. I hope I am not entirely wasting your time.
I have been on the pill now for almost three whole months (I am currently in my third month's placebo pills). The first month I had my withdrawal bleed begin on the Wednesday, however it was much heavier than any period I had experienced before. The second month I got my withdrawal bleed on the Tuesday and the period was shorter and lighter than the first. This month I anticipated getting it this morning (it seems to come throughout the night) but it isn't here. About three weeks ago, I had sex with my boyfriend for the first time.. but we properly used a condom and I am on the pill so I can't possibly think I would be pregnant. I'm just curious as I was told that taking the pill would make my periods amazingly predictable. Also, this morning I have noticed a tiny bit of brownish discharge (I am thinking it is blood .. just dirty blood or something of the sort) .. This could all be normal right? Do I have any reason for concern? Thank you so much for your time...

Posts: 49 | From: Canada | Registered: Jun 2006  |  IP: Logged | Report this post to a Moderator
LilBlueSmurf
Scarleteen Volunteer
Member # 1207

Icon 1 posted      Profile for LilBlueSmurf     Send New Private Message       Edit/Delete Post 
I used to think that being on the pill would make my period amazingly predictable too, but i've learned that that really isn't the case. Other lifestyle factors can still affect your period just as it had before you went on the pill.

Your chances of pregnancy are very small.

So far, i see no reason for concern.

If you don't start your period by the time you go to start a new pill pack, take a pregnancy test. If it's negative, continue on with your pills. If it's positive, do not start your new pill pack and see your doctor.

--------------------
Nursing is a work of heart!
~ unknown

Posts: 7168 | From: Ontario | Registered: Sep 2000  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen